# SDR REXA2022071301559

- Difficulty date: July 8, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670319134
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR SURROUND FWD CAM FITTING IS CHAFFED.	INSTALLED NEW PAX DOOR SURROUND FWD CAM FITTING IAW CRJ900 SRM 51-42-21-001-001-A01.
